# SDR CA010406015

- Difficulty date: April 3, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 3,172 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 9688411404
- Condition: Failed
- Location: Fuel Boost
- Part time: 690 hours, 794 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED FUEL BALANCING SYSTEM WAS NOT OPERATIONAL. BOOST PUMP REPLACED AND AIRCRAFT RETURNED TO SERVICE.
